JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOBOLEV-TYPE EMBEDDING THEOREMS FOR HARMONIC AND HOLOMORPHIC SOBOLEV SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOBOLEV-TYPE EMBEDDING THEOREMS FOR HARMONIC AND HOLOMORPHIC SOBOLEV SPACES
Cho, Hong-Rae; Kwon, Ern-Gun;
  PDF(new window)
 Abstract
In this paper we consider Sobolev-type embedding theorems for harmonic and holomorphic Sobolev spaces on a bounded domain with boundary.
 Keywords
Sobolev-type embedding;harmonic Sobolev space;holomorphic Sobolev space;
 Language
English
 Cited by
1.
The Mixed Norm Spaces of Polyharmonic Functions, Potential Analysis, 2007, 27, 2, 167  crossref(new windwow)
 References
1.
F. Beatrous, $L^p$ estimates for extensions of holomorphic functions, Michigan Math. J. 32 (1985), 361–380. crossref(new window)

2.
F. Beatrous, Estimates for derivatives of holomorphic functions in pseudoconvex domains, Math. Z. 191 (1986), 91-116. crossref(new window)

3.
F. Beatrous and J. Burbea, Holomorphic Sobolev spaces on the ball, Dissertationes Math. 256 (1989), 1-57.

4.
H. R. Cho and E. G. Kwon, Growth rate of the functions in Bergman type spaces, submitted

5.
W. Rudin, Function theory in the unit ball of $C^n$, Spinger-Verlag, New York, 1980

6.
E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N.J., 1970